# SDR NWAA081815507

- Difficulty date: April 14, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 73,784 hours, 30,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN DOOR 4L INBOARD SKIN BEHIND THE UPPER HINGE TORQUE TUBE.  REPAIRED PER EA 55-212537.
